MAUDE Adverse Event Report: GYRUS ACML, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE

GYRUS ACML, INC. VALVE IN CARTRIDGE, 7MM; SPIRATION VALVE
Model Number SVS-V7-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pneumothorax (2012)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via social media (facebook) that after having two valves placed about a year ago, the patient underwent a computed tomography (ct) scan which confirmed the valves had shifted.The two valves were removed from the left lower lobe and four valves were placed in the patient's upper lobe.The following day, the patient¿s lung collapsed, and a chest tube was inserted.Shortly after, the patient¿s lung ripped, requiring a second chest tube placement.The patient developed an infection and was admitted to the intensive care unit (icu).A fifth valve was implanted in the lower lobe, and the patient's lung collapsed again.The patient remained in the icu for a total of 16 days.The patient was discharged with one chest tube, which has since been removed.
 
Additional Manufacturer Narrative
This report is related to the following patient identifiers: (b)(6).Since the device is unknown, olympus has selected "svs-v7-00" as a representative product.For additional information, please refer to the following link for the facebook post: https://www.Facebook.Com/742865081174811/posts/1125187362942579?comment_id=2057053261438325.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.

Brand Name
VALVE IN CARTRIDGE, 7MM
Common Device Name
SPIRATION VALVE
Manufacturer (Section D)
GYRUS ACML, INC.
6675 185th ave ne
redmond WA 98052
Manufacturer (Section G)
GYRUS ACMI, INC
6675 185th ave ne
redmond WA 98052
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21596426
Report Number3004450998-2025-00024
Device Sequence Number12981213
Product Code NJK
UDI-Device Identifier00896506002279
UDI-Public896506002279
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PMA P180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSVS-V7-00
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale